# SDR COMA951168

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield Seal
- Part number: 7256100502
- Condition: Failed
- Location: Right
- Part time: 9,606 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD POP SOUND FOLLOWED BY HIGH AIR FLOW SOUND IN COPILOTS WINDSHIELD AREA.  THE PRESSURIZATION REMAINED NORMAL.  REPLACED COPILOTS WINDSHIELD BECAUSE OF DEFECTIVE SEAL.
